Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2016, Article ID 2374907, 12 pages
http://dx.doi.org/10.1155/2016/2374907
Research Article

Properties of Matrix Variate Confluent Hypergeometric Function Distribution

1Department of Mathematics and Statistics, Bowling Green State University, Bowling Green, OH 43403-0221, USA
2Instituto de Matemáticas, Universidad de Antioquia, Calle 67, No. 53–108, Medellín, Colombia

Received 3 September 2015; Accepted 15 December 2015

Academic Editor: Z. D. Bai

Copyright © 2016 Arjun K. Gupta et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study matrix variate confluent hypergeometric function kind 1 distribution which is a generalization of the matrix variate gamma distribution. We give several properties of this distribution. We also derive density functions of , , and , where independent random matrices and follow confluent hypergeometric function kind 1 and gamma distributions, respectively.